# SDR AALA201801039029

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 46,203 hours, 29,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WAS HARD TO CLOSE AND ARM THE SLIDE.  MAINTENANCE REMOVED DEBRIS FROM THE TRACK AREA AND PERFORMED A SUCCESSFUL OPS CHECK.
